Loading [MathJax]/jax/output/SVG/config.js
Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 1996, Volume 30, Issue 2, Pages 73–76
DOI: https://doi.org/10.4213/faa523
(Mi faa523)
 

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Quadratic Relations in the Cohomology of Generalized Pure Braids and Dunkl Identities

V. A. Golubevaa, V. P. Leksinb

a All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences
b Kolomna State Pedagogical Institute
Full-text PDF (372 kB) Citations (2)
References:
Received: 05.05.1995
English version:
Functional Analysis and Its Applications, 1996, Volume 30, Issue 2, Pages 131–134
DOI: https://doi.org/10.1007/BF02509453
Bibliographic databases:
Document Type: Article
UDC: 517.986.9+515.165.4
Language: Russian
Citation: V. A. Golubeva, V. P. Leksin, “Quadratic Relations in the Cohomology of Generalized Pure Braids and Dunkl Identities”, Funktsional. Anal. i Prilozhen., 30:2 (1996), 73–76; Funct. Anal. Appl., 30:2 (1996), 131–134
Citation in format AMSBIB
\Bibitem{GolLek96}
\by V.~A.~Golubeva, V.~P.~Leksin
\paper Quadratic Relations in the Cohomology of Generalized Pure Braids and Dunkl Identities
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 2
\pages 73--76
\mathnet{http://mi.mathnet.ru/faa523}
\crossref{https://doi.org/10.4213/faa523}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1402083}
\zmath{https://zbmath.org/?q=an:0891.57002}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 2
\pages 131--134
\crossref{https://doi.org/10.1007/BF02509453}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996VW86100006}
Linking options:
  • https://www.mathnet.ru/eng/faa523
  • https://doi.org/10.4213/faa523
  • https://www.mathnet.ru/eng/faa/v30/i2/p73
  • This publication is cited in the following 2 articles:
    1. V.V. Vershinin, Handbook of Algebra, 4, 2006, 427  crossref
    2. V. V. Vershinin, “Braid groups and loop spaces”, Russian Math. Surveys, 54:2 (1999), 273–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:420
    Full-text PDF :192
    References:83
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025